# SDR GTIA20110723212

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 21,009 hours, 10,041 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CYLINDER/ACCUMULATOR PRESSURE AT DOORS L1, L2, R1, R2 LOW.  SERVICED EMERGENCY CYLINDER/ACCUMULATOR TO PROPER PRESSURE IAW AMM 52-10-00-614-001.  DOORS L1, L2, R1, R2.
